Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Afterword to the article “A brief history of the classification of the finite simple groups”
HTML articles powered by AMS MathViewer

by Ron Solomon PDF
Bull. Amer. Math. Soc. 55 (2018), 453-457 Request permission

Abstract:

In this afterword the author discusses his previously published article “A brief history of the classification of the finite simple groups”, which appeared in Bull. Amer. Math. Soc. (N.S) 38 (2001), no. 3, 315–352.
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 20D05
  • Retrieve articles in all journals with MSC (2010): 20D05
Additional Information
  • Ron Solomon
  • Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio
  • MR Author ID: 164705
  • Email: solomon@math.ohio-state.edu
  • Received by editor(s): July 2, 2018
  • Published electronically: July 18, 2018
  • © Copyright 2018 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 55 (2018), 453-457
  • MSC (2010): Primary 20D05
  • DOI: https://doi.org/10.1090/bull/1639
  • MathSciNet review: 3854074